EconPapers    
Economics at your fingertips  
 

Computation of displacements for nonlinear elastic beam models using monotone iterations

Philip Korman

International Journal of Mathematics and Mathematical Sciences, 1988, vol. 11, 1-8

Abstract:

We study displacement of a uniform elastic beam subject to various physically important boundary conditions. Using monotone methods, we discuss stability and instability of solutions. We present computations, which suggest efficiency of monotone methods for fourth order boundary value problems.

Date: 1988
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/11/939653.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/11/939653.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:939653

DOI: 10.1155/S0161171288000171

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:939653